Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 2, 183–362
Issue 1, 1–182

Volume 16, 5 issues

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN (electronic): 1944-4184
ISSN (print): 1944-4176
Author index
To appear
Other MSP journals
This article is available for purchase or by subscription. See below.
A partial classification of local rings of order $p^6$

Connor Akers and Steve Szabo

Vol. 16 (2023), No. 1, 151–165

Finite rings of order pn where n 5 have previously been completely classified up to isomorphism. Given a finite local ring R of order pn and characteristic pk with Jacobson radical J, RJ𝔽pr for some r. For n = 6, r {1,2,3,6}. In this paper, local rings of order p6 with r {2,3,6} are completely classified. Furthermore, for r = 1, chain rings are classified fully. Many of the remaining cases are also completed. For some of the incomplete cases, techniques for solving them are outlined.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

finite rings, local rings, finite ring classification, rings of small order
Mathematical Subject Classification
Primary: 16P10
Received: 7 December 2021
Accepted: 20 April 2022
Published: 14 April 2023

Communicated by Nathan Kaplan
Connor Akers
Department of Mathematics and Statistics
Eastern Kentucky University
Richmond, KY
United States
Steve Szabo
Department of Mathematics and Statistics
Eastern Kentucky University
Richmond, KY
United States